# SDR ASAA2024122954953

- Difficulty date: December 29, 2024
- Submitted: December 31, 2024
- Operation: Air carrier
- Aircraft: N293AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64302
- Aircraft time: 21,788 hours, 6,865 cycles
- System (JASC): 5240 · Service Doors
- Part: Roller
- Condition: Disengaged
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLEANERS REPORTED R2 DOOR HARD TO CLOSE. GROUNDED - YES. UPON INSPECTION OF R2 DOOR FOUND UPPER LATCH ROLLERS NOT ENGAGED IN RECEIVERS, DOOR NO FULLY LATCHED. AFTER DOOR OPEN FOUND DOOR UNABLE TO CLOSE WITHOUT FORCE BEING APPLIED TO UPPER PART OF DOOR. OPENED R2 DOOR AND FOUND DOOR NOT PARALLEL AT TOP AFT EDGE. PERFORMED GUIDE ARE ADJUSTMENT PER AMM 52-41-00-820-801. 2.I. ALSO PERFORMED GALLEY SERVICE DOOR SYSTEM TEST PER AMM 52-41-00-700-801. OPS TEST GOOD NO OTHER DEFECTS NOTED.
